Isomorphic embedding of ℓnp, 1 < p < 2, into ℓ(1+ε)n1

Assaf Naor, Artem Zvavitch

Research output: Contribution to journalArticlepeer-review


In this paper we partially answer a question posed by V. Milman and G. Schechtman by proving that ℓnp, (C log n)1/q(1+1/ε)-embeds into ℓ(1+ε)n1, where 1 < p < 2 and 1/p + 1/q = 1.

Original languageEnglish (US)
Pages (from-to)371-380
Number of pages10
JournalIsrael Journal of Mathematics
StatePublished - 2001

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Isomorphic embedding of ℓnp, 1 < p < 2, into ℓ(1+ε)n1'. Together they form a unique fingerprint.

Cite this